I was really excited about this pill because I had heard about how effective it is with treating acne, which has been a real struggle for me for over 8 years.
In the first month, I had a little acne breakout (which is normal), dizziness, rapid heartbeat, hot flashes, especially when I was lying down in bed, before going to sleep. I had never had those before, so I was a bit scared, but I thought that my body was gettintg used to it, which was true. Also, my breasts were quite tender, but I didn’t mind.
However, after 3 months and until the end of my year on the pill, I continued to have a rapid heartbeat. When I was doing an intense workout, I sometimes felt like my blood was racing really fast through my body and my heart was beating like crazy, so I had to stop. On the bright side, my acne was (almost!) completely gone (clear face, chest and back), my hair on my arms and legs got thinner, “lesser” and blonder, my breasts were a size bigger (I was a cup A before and I loved how my breasts look on the pill), my ass was bigger as well and so was my tummy and the upper part of my arms and legs. Thing is, the difference in weight was about 2 kg / 4,5 lbs, so not a lot, but it was visible for me. I was more “femme”, you could say.
If these were my only symptoms, I would’ve not stopped using it. However, I discovered quickly a change in my general mood. My emotions were (more) intense, they could change quickly and there was no way for me to control them. At first, it just felt different, but after 6-9 months I couldn’t stand it anymore. I was crying a lot, I was sad almost all the time and it impacted my energy levels and my motivation to work (on myself) and study. Because I was also facing some struggles in my romantic life, I think that, at some point, I experienced a depressive episode. Mind me, I never had depression or got close to feeling it. So that experience really scared me, especially because I felt like I had no control over my feelings – I could call my friend and be all happy about it and then a few minutes later I could start crying. I guess I felt a higher level of sensitiveness. So I stopped using it after one year.
Impact whilst taking
I gained weight
I don’t know / can’t tell
Side effects whilst taking
High blood pressure
Impact after using
I lost weight
Dark body hair
Increased body hair
Spots or acne
Experience after taking
After almost 6 months off the pill, I am sure that (a lot of) what I experienced was caused by the pill. However, my acne is getting worse so I will start using another pill soon.
Had a similar experience?
Leave a short review and help other women find the right method for them